# SDR VTZA97645

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6483 - IAD-CHS - DURING TAXI EXPERIENCED A DISCREPANCY WITH THE AFT SECTION WHITE EMERGENCY LIGHTS NOT TESTING.  MAINTENANCE CONTROL NOTIFIED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE CONNECTOR FOR THE AFT SECTION OF EMERGENCY TRACK LIGHT HAD VIBRATED LOOSE.  MAINTENANCE RESECURED CONNECTOR AND TESTED LIGHTS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
